MAUDE Adverse Event Report: FH INDUSTRIE TELEGRAPH EVO; TELEGRAPH EVO CANNULATED CONNECTING SCREW

FH INDUSTRIE TELEGRAPH EVO; TELEGRAPH EVO CANNULATED CONNECTING SCREW
Model Number 270812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Breakage of the threading of the connection screw with the nailing hoop stuck in the thread of the nail in place.It is impossible to remove this piece, which obstructs the conduit and prevents the nail from being extracted.After numerous attempts with a broken screwdriver, the nail cannot be removed except by aggressively releasing the first centimetre, with an unfavourable risk/benefit ratio.The proximal screws were left in place to prevent the nail from migrating intramedullary removal of the distal screws and closure.The nail could not be removed.
 
Event or Problem Description
Breakage of the threading of the connection screw with the nailing hoop stuck in the thread of the nail in place.It is impossible to remove this piece, which obstructs the conduit and prevents the nail from being extracted.After numerous attempts with a broken screw driver, the nail cannot be removed except by aggressively releasing the first centimetre, with an unfavourable risk/benefit ratio.The proximal screws were left in place to prevent the nail from migrating intramedullary.Removal of the distal screws and closure.The nail could not be removed.

Brand Name
TELEGRAPH EVO
Common Device Name
TELEGRAPH EVO CANNULATED CONNECTING SCREW
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
hind chouibani
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key24590338
Report Number3003898228-2026-00001
Device Sequence Number8860827
Product Code HSB
UDI-Device Identifier03661489708121
UDI-Public03661489708121
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number270812
Device Lot NumberCM40969
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer04/03/2026
04/03/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/26/2026
05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown